# SDR AALA20101021TUL12

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Vertical Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT BELOW TRACK NUMBER 5 AT STATION 927 IS CRACKED AT LOWER END.  FABRICATED AND INSTALLED FILLER AND DOUBLER FOR SEAT TRACK SUPPORT BELOW TRACK NUMBER 5 AT STATION 927 PER EA MD80-53-013587.
